| Model Number |
H74938047730130 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.Vascular access was obtained via the left groin.The in-stent restenosed target lesion was located in the left iliac artery.A 7.0x30x135cm express® ld iliac/biliary stent was advanced to treat the lesion.However, it was noted that the stent came off of the stent delivery balloon.The dislodged stent was crushed against the vessel wall and another was implanted.The procedure was then completed.No further patient complications were reported and the patient's status was fine.